Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lower back pain, pelvic pain, abdominal bloating, weight gain, stomach fullness, appetite loss. Normal USG. Something missed?

i am in my 40s, and i recently have lower back pain severely, followed by dull pelvic pain and bloating of my abdominal. I found myself gain about 5lb lately. Also I have been having the fullness feeling in my stomach and loss of my appetite for a few months. I did my pelvic ultrasound, and it came back normal. Is it possible that the ultrasound miss something?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi, many thanks for the query!
Well, USG can have human errors if unexperienced person is using it.
You need to do- USG KUB, X-ray KUB, Urine (R&M), Sr. creatinine, Sr. Uric acid.
Till then take antacids, antispasmodics, pain killers, syp. aptivate/any similar appetite stimulant with your doctor's opinion.
Drink plenty of water, eat high fibre diet, green leafy vegetables.
Wish you a good health.
Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor